I have been without my Paxil.. 20mg qd.. for approximately a week.. I have all the dizziness, flashing lights, odd pins and needles, I feel like crap. I feel like I'm short circuit in and having crying fits... A problem with the pharmacy is the reason why, I had no intention of stopping. Is this dangerous?
Michelle; Not really dangerous but very uncomfortable what are they waiting for the doctors okay.If so call your doctors office and tell them you are out of medication and you well order it sooner next time can you please rush it along you are having all kinds of withdrawals.This is crazy if that is what it is I don't know what state you live but here in Oregon I would never let someone go without if it was something like this we would always give you a few to get you by.I am so sorry you are having to go through this. Now when you get your prescription it well take a little bit to come out of the withdrawals so don't get to upset with yourself. But when you get to about 7 pills phone it in for a refill and mention this to the doctor when you see him or her you should not have to go through this again.Maybe depending on the doctor, they well put an extra refill on it.Also, if you have insurance paying for this most let you fill it 3 to 7 days early to make sure you don't have to wait for the last minute. And if this ever happens again ask for the Pharmacist in charge and see if you can get enough for the weekend. hope you get it soon. Chuck1957
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can Oppositional Defiant Disorder be a disorder. ? Children always rebel against their parents.?
Posted 12 Jan 2011 • 2 answers
Posted 12 Jan 2011 • 1 answer
Posted 16 Mar 2013 • 4 answers
Is trileptal safe for a small 7 yr old weighing 39 lbs. he has oppositional defiant disorder & ADHD?
Posted 12 Nov 2013 • 1 answer
Posted 23 Apr 2015 • 1 answer